# SDR 99ZZZX1745

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: 402C0271
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: CM35895
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN ACK, CREW SHUT OFF ALL EXTERNAL LIGHTS EXCEPT BELLY STROBE AND NAV LIGHTS.  NOTICED SMOKE COMING FROM NAV LIGHT SWITCH/BREAKER.  SHUT OFF SWITCH, TAXIED TO GATE, AND NOTIFIED MAINTENANCE.  FOUND RT WING NAV LIGHT POWER WIRE SHORTED TO GROUND, CIRCUIT BREAKER SWITCH INOPERATIVE, DID NOT TRIP.  REMOVED AND REPLACED CIRCUIT BREAKER SWITCH.  CHECKED OK AFTER REPAIRING WIRING.
